# SDR DHL2005802506

- Difficulty date: July 6, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 84,803 hours, 31,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bulkhead
- Part time: 84,803 hours, 31,060 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF. NR. 030754: FWD ACCESSORY COMPT. FWD PRESSURE BULKHEAD STIFFENER CRACK 1.500" STA 8.000 RBL 20. CORR.: REMOVED CRACKED STIFFENER IAW SRM 51-1-21 PG.1. FABRICATED NEW STIFFENER IAW SRM 53-3-3 FIG. 3 ITEM A. HEAT TREATED STIFFENER IAW SRM 51-1-1 PG. 1, 13,17. CLEANED, TREATED AND PRIMED AREA AND STIFFENER IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11. INSTALLED NEW STIFFENER IAW SRM 51-1-21 PG.1, SRM 51-1-20D PG. 9. TORQUED IAW SRM 51-3-1 PG. 2A (NUT).
